# SDR NWAA070766729

- Difficulty date: March 4, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Aircraft time: 93,753 hours, 21,405 cycles
- Engine: Pwa JT9D7Q
- Engine time: 64,544 hours, 12,591 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT FL390, IN CODE 5 TURBULENCE, NR 2 ENGINE FLAMED OUT.  DESCENDED TO FL270 AND SUCCESSFULLY RESTARTED ENGINE.  FLIGHT CONTINUED TO NRT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED TO FUEL FILTER.  THE ENGINE WAS INSPECTED, TESTED AND RETURNED TO SERVICE.
